I'm worried after having Juvederm Vobella injected into my tear trough. I can see raised white patches! (Photo)
Doctor Answers 4
Thank you for your question emskie. I understand your concern. Volbella is a hyaluronic acid filler designed to enhance the lips. It can also be used in other areas off-label. The photograph has poor resolution, making it difficult to make an assessment. Bruising and swelling are normal after any injection treatment. If the product is placed too close to the surface of the skin it may lead to a light blue or sometimes white appearance. Volbella can be dissolved if the desired result is not achieved.
Please consult with a doctor for specific recommendations. Good luck!
Volbella in tear trough
The photo is very difficult to determine what is going on. Often times after filler in the tear trough, there can be watery swelling for several days. If the filler was placed too shallowly, it sometimes can be seen through the skin. I would recommend seeing the physician that placed this filler and if there is too much or if placement is determined to be to close to the skin surface, the physician an easily dissolve part of it with hyaluronic acid. I hope this helps!
See your specialist
If you are worried, ask your injector for advice, there is a product called HYLASE or hyalurinodase that can dissolve this filler- the is the advantage of using HA fillers such as Juvederm Volbella.
All the best
Dr Davin Lim
Laser and aesthetic dermatologist
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.